How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

My last period was very heavy and I had really severe cramp

Customer Question

My last period was very heavy and I had really severe cramp but my period is like that every month? but since they finished I have had very light spotting on & very mild cramp. I have not had sex since the beginning of march (well before my last period) and i got the morning after pill within 22 hours of having sex as the condom broke. I have been under a lot of stess recently & these symptoms are very worrying, what could be the cause?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidstress can cause your periods to be more irregular.your use of the morning after pill in march can affect your periods and cause your periods to be heavy for a month or so and can cause spotting as well.your cramps can be from your uterus during your periods or possibly due to ovarian cysts possibly.you might benefit from going on birth control pills which could help you level your hormones and help your periods to be more regular and could help minimize your cramping.have you been on birth control pills before?

Related Medical Questions